# SDR CALA2017052601559

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 57,934 hours, 12,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003212
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 39R AT BS 1400.  REMOVED DAMAGED SECTION OF STRINGER AND REPLACED WITH REPAIR IAW SRM 53-00-03, FIG 201, REPAIR 2.
